Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 3, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a conjecture concerning doubly stochastic matrices
S. Sherman.
Proc. Amer. Math. Soc. 3 (1952), 511-513
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0050550
On certain entire functions
I. M. Sheffer.
Proc. Amer. Math. Soc. 3 (1952), 514-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0050002
On lineal entire functions of $n$ complex variables
T. S. Motzkin and I. J. Schoenberg.
Proc. Amer. Math. Soc. 3 (1952), 517-526
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049334
On the existence of Green’s function
Peter D. Lax.
Proc. Amer. Math. Soc. 3 (1952), 526-531
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0051380
Quadratic diameter of a metric space and its application to a problem in analysis
Shizuo Kakutani.
Proc. Amer. Math. Soc. 3 (1952), 532-542
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049285
A generalization of the Riemann integral
Casper Goffman.
Proc. Amer. Math. Soc. 3 (1952), 543-547
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049982
A remark on transformation groups leaving fixed an end point
Hsien-Chung Wang.
Proc. Amer. Math. Soc. 3 (1952), 548-549
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0048803
Equivalence of methods for evaluation of sequences
Ralph Palmer Agnew.
Proc. Amer. Math. Soc. 3 (1952), 550-556
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0048600
Some inequalities related to Abel’s method of summation
W. B. Pennington.
Proc. Amer. Math. Soc. 3 (1952), 557-565
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049345
On a class of integral equations
Joanne Elliott.
Proc. Amer. Math. Soc. 3 (1952), 566-572
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049467
The quadric of Lie
V. G. Grove.
Proc. Amer. Math. Soc. 3 (1952), 573-579
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0052166
Two notes on nilpotent groups
R. C. Lyndon.
Proc. Amer. Math. Soc. 3 (1952), 579-583
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049889
A combinatorial problem on abelian groups
Marshall Hall.
Proc. Amer. Math. Soc. 3 (1952), 584-587
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0050579
The second homology group of a group; relations among commutators
Clair Miller.
Proc. Amer. Math. Soc. 3 (1952), 588-595
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049191
Picard-Vessiot theory of partial differential fields
E. R. Kolchin.
Proc. Amer. Math. Soc. 3 (1952), 596-603
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049883
A divisibility property of the Bernoulli polynomials
L. Carlitz.
Proc. Amer. Math. Soc. 3 (1952), 604-607
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0051872
A note on Bernoulli numbers and polynomials of higher order
L. Carlitz.
Proc. Amer. Math. Soc. 3 (1952), 608-613
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0051873
Embedding theorems for multiplicative systems and projective geometries
Trevor Evans.
Proc. Amer. Math. Soc. 3 (1952), 614-620
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0050566
On Chevalley’s proof of Luroth’s theorem
Serge Lang and John Tate.
Proc. Amer. Math. Soc. 3 (1952), 621-624
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049949
Quaternions and Hadamard matrices
W. A. Rutledge.
Proc. Amer. Math. Soc. 3 (1952), 625-630
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0051211
The extremum law
W. H. Gottschalk.
Proc. Amer. Math. Soc. 3 (1952), 631
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0050652
Temperature bounds on the infinite rod
Daniel Resch.
Proc. Amer. Math. Soc. 3 (1952), 632-634
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049434
Theorems on separability in Riemannian $n$-space
Parry Moon and Domina Eberle Spencer.
Proc. Amer. Math. Soc. 3 (1952), 635-642
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0049439
Error estimation in the Weinstein method for eigenvalues
H. F. Weinberger.
Proc. Amer. Math. Soc. 3 (1952), 643-646
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0050177
Continuous collections of continuous curves in the plane
R. D. Anderson.
Proc. Amer. Math. Soc. 3 (1952), 647-657
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0053497
Dimension and disconnection
Byron H. McCandless.
Proc. Amer. Math. Soc. 3 (1952), 657-658
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0050877
Generalization of a theorem of Chung and Feller
Miriam Lipschutz.
Proc. Amer. Math. Soc. 3 (1952), 659-670
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0052712